Thanks for using DoctorSpring.com for posting your query.
I have gone through your question and I can understand what you are going through.
There are two main issues that you are facing.
1. Emotional incontinence
Emotinal incontinence is mostly a personality trait and persists for the whole life. It may start at a later age as well. Like anger, emotional incontinence is not a disease and hence need not be treated. However if it is having a late onset and is causing distress then it can be treated with escitaalopram tablets. Do consult your psychiatrist for these medications. It can be a symptom of masked depression as well.
Secondly you have insomnia. Temaz is a shortest acting benzodiazepine. Nondoubt you wake up early. You should instead try using zolpidem long acting tablet. They are more useful for maintainence of sleep.
Hope that helps, If you have any further queries do please let me know.
Hope to hear from you soon.
Dr. Srikanth Reddy MD